# SDR SWAA102283

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 43,521 hours, 26,106 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111A24012
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND CENTER WING TANK STIFFENER CRACKED AT BS 540+7, LBL 55.  REMOVED AND REPLACED STIFFENER PER SRM.
